This is the first time I have seen this group and it appears it might be the place to be. About a year ago I was diagnosed with hypothyroidism. Prior to that absolutely no problems with my by blood work. A connection is sue, I believe, was that I mad a trip to California in the boonies and immediately following that I mad a trip to London England. I cam home sicker then a dog. It was thought at the time it was H1N1.
My doctor sent me to an endo specialist and he put me on this EL Troxin. Withing a month everything started heading south. I had tremor's that got to the point I couldn't hold a a glass. My right eye lid drooped to almost closed. I could carry on a conversation with slurring and finally I couldn't remember words. I couldn't remember who my wife was and I am not exaggerating. All I wanted to do was sleep, I was terrified of telephone calls. Forget the computer, this is the first time I have worked on the computer in weeks.
One thing I did read was that someone had found an issue about the generic drugs having something wrong with the coating or the way they were manufactured. The drug was okay.
After a day in the hospital where they did the blood work ups and an MRI and poked and prodded the decision was, they didn't know and I basically got washed off. That was it, don't know, go home and die. But, the high side here is, for some reason I stopped taking this medication along with Lithium Carbide, which was being used as prophylactic for Cluster Head Aches and I can now carry on a better life, not normal, but a heck of a lot better.
If someone can add to this I would greatly appreciate it and even better, if I have helped someone that makes this so much better.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.